# SDR ARWA000301

- Difficulty date: March 19, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 37519251
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 432 - ON PREFLIGHT, FOUND NR 4 ENGINE REVERSER DAMAGED.  TROUBLESHOT AND FOUND THAT THE LOWER REVERSER TRACK FORWARD YOKE ASSY SEPARATED FROM ENGINE CASE.  THIS CAUSED DAMAGE TO BOTH LEFT AND RIGHT AFT FAN AIR DUCTS, TAIL PIPE, RIGHT AND LEFT FIRE WALL SEAL AND BOTH LEFT AND RIGHT AFT COWLING.  ENGINE WAS REMOVED AND ROUTED TO SHOP FOR REPAIR.  MAIN CAUSE OF ALL DAMAGE WAS FAILURE OF THE LOWER TRACK FORWARD YOKE ASSY.  ENGINE WAS RETURNED FROM SHOP.  LOWER TRACK FORWARD YOUKE ASSY REPLACED, SYSTEM OPS NORMAL IAW MM 78-30-00.  (M)
